MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML HIGH OFFSET LG STAT 15.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML HIGH OFFSET LG STAT 15.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155403150
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 03/28/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwpatch iaa follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle claim submission form and medical records received.After review of medical records the patient was revised due to loosening of femoral component resulting to pain.Operative finding reported metallosis with dark metallic staining, minimal signs of wear and cloudy brown color joint fluid but no signs of purulence.Femoral component was grossly loose.Doi: (b)(6) 2006.Dor: (b)(6) 2013.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML HIGH OFFSET LG STAT 15.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8799478
Report Number1818910-2019-98580
Device Sequence Number3272806
Product Code JDI
UDI-Device Identifier10603295058458
UDI-Public10603295058458
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number155403150
Device Lot NumberZJ3G51000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR